Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("DYN N")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 47

  • Page / 2

Export

Selection :

  • and

PERFECT SPLINES OF MINIMUM NORM FOR MONOTONE NORMS AND NORMS INDUCED BY INNER PRODUCTS, WITH APPLICATIONS TO TENSOR PRODUCT APPROXIMATIONS AND N-WIDTHS OF INTEGRAL OPERATORSDYN N.1983; JOURNAL OF APPROXIMATION THEORY; ISSN 0021-9045; USA; DA. 1983; VOL. 38; NO 2; PP. 105-138; BIBL. 15 REF.Article

ON THE EXISTENCE OF HERMITE-BIRKHOFF QUADRATURE FORMULAS OF GAUSSIAN TYPEDYN N.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 1; PP. 22-32; BIBL. 13 REF.Article

A STRAIGHTFORWARD GENERALIZATION OF DILIBERTO AND STRAUS' ALGORITHM DOES NOT WORKDYN N.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 4; PP. 247-250; BIBL. 4 REF.Article

ON THE ESTIMATION OF FUNCTIONS OF SEVERAL VARIABLES FROM AGGREGATED DATADYN N; WAHBA G.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 1; PP. 134-152; BIBL. 22 REF.Article

ON THE UNIQUENESS OF MONOSPLINES AND PERFECT SPLINES OF LEAST L1- AND L2-NORMBRAESS D; DYN N.1982; J. ANAL. MATH.; ISSN 0021-7670; ISR; DA. 1982; VOL. 41; PP. 217-233; BIBL. 23 REF.Article

Composite Hermite-Birkhoff quadrature formulas of Gaussian typeDYN, N.Mathematics of computation. 1984, Vol 43, Num 168, pp 535-541, issn 0025-5718Article

CONSTRUCTION OF SURFACE SPLINE INTERPOLANTS OF SCATTERED DATA OVER FINITE DOMAINSDYN N; LEVIN D.1982; R.A.I.R.O., ANAL. NUMER.; ISSN 0399-0516; FRA; DA. 1982; VOL. 16; NO 3; PP. 201-209; ABS. FRE; BIBL. 4 REF.Article

ON BEST NONLINEAR APPROXIMATION IN SIGN-MONOTONE NORMS AND IN NORMS INDUCED BY INNER PRODUCTSRICHTER DYN N.1979; S.I.A.M. J. NUMER. ANAL.; USA; DA. 1979; VOL. 16; NO 4; PP. 612-622; BIBL. 14 REF.Article

ITERATIVE SOLUTION OF SYSTEMS ORIGINATING FROM INTEGRAL EQUATIONS AND SURFACE INTERPOLATIONDYN N; LEVIN D.1983; SIAM JOURNAL ON NUMERICAL ANALYSIS; ISSN 0036-1429; USA; DA. 1983; VOL. 20; NO 2; PP. 377-390; BIBL. 9 REF.Article

CONVERGENCE PROPERTIES OF SEQUENCES OF FUNCTIONS WITH APPLICATION TO RESTRICTED DERIVATIVE APPROXIMATION.KIMCHI E; RICHTER DYN N.1978; J. APPROXIM. THEORY; U.S.A.; DA. 1978; VOL. 22; NO 4; PP. 289-303; BIBL. 15 REF.Article

BEST UNIFORM APPROXIMATION WITH HERMITE-BICKHOFF INTERPOLATORY SIDE CONDITIONS.KIMCHI E; RICHTER DYN N.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 2; PP. 85-100; BIBL. 19 REF.Article

A NECESSARY CONDITION FOR BEST APPROXIMATION IN MONOTONE AND SIGN-MONOTONE NORMSKIMCHI E; RICHTER DYN N.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 2; PP. 169-175; BIBL. 6 REF.Article

RESTRICTED RANGE APPROXIMATION OF K-CONVEX FUNCTIONS IN MONOTONE NORMSKIMCHI E; RICHTER DYN N.1978; S.I.A.M. J. NUMER. ANAL.; USA; DA. 1978; VOL. 15; NO 5; PP. 1030-1038; BIBL. 6 REF.Article

"RESTRICTED DERIVATES" APPROXIMATION TO FUNCTIONS WITH DERIVATIVES OUTSIDE THE RANGE.KIMCHI E; RICHTER DYN N.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 54; NO 3; PP. 786-798; BIBL. 10 REF.Article

HOPERTIES OF BEST APPROXIMATION WITH INTERPOLATORY AND RESTRICTED RANGE SIDE CONDITIONS.KIMCHI E; RICHTER DYN N.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 2; PP. 101-115; BIBL. 13 REF.Article

CONTINUITY OF THE BIRKHOFF INTERPOLATIONDYN N; LORENTZ GG; RIEMENSCHNEIDER SD et al.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 3; PP. 507-509; BIBL. 7 REF.Article

Existence of a Gaussian quadrature formulas for Birkhoff type dataDYN, N; JETTER, K.Archiv der Mathematik. 1989, Vol 52, Num 6, pp 588-594, issn 0003-889XArticle

Picewise polynomial spaces and geometric continuity of curvesDYN, N; MICCHELLI, C. A.Numerische Mathematik. 1988, Vol 54, Num 3, pp 319-337, issn 0029-599XArticle

On the characterization of non-negative volume-matching surface splinesDYN, N; WING HUNG WONG.Journal of approximation theory. 1987, Vol 51, Num 1, pp 1-10, issn 0021-9045Article

Optimal distribution of knots for tensor-product spline approximationDYN, N; YAD-SHALOM, I.Quarterly of applied mathematics. 1991, Vol 49, Num 1, pp 19-27, issn 0033-569XArticle

Analysis of asymptotically equivalent binary subdivision schemesDYN, N; LEVIN, D.Journal of mathematical analysis and applications. 1995, Vol 193, Num 2, pp 594-621, issn 0022-247XArticle

Spectral convergence of multiquadric interpolationBUHMANN, M; DYN, N.Proceedings of the Edinburgh Mathematical Society. 1993, Vol 36, Num 2, pp 319-333, issn 0013-0915Article

Periodic exponential box splines on a three direction meshDYN, N; RON, A.Journal of approximation theory. 1989, Vol 56, Num 3, pp 287-296, issn 0021-9045Article

Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines and related interpolation problemsDYN, N; RON, A.Transactions of the American Mathematical Society. 1990, Vol 319, Num 1, pp 381-403, issn 0002-9947, 23 p.Article

Spline subdivision schemes for convex compact setsDYN, N; FARKHI, E.Journal of computational and applied mathematics. 2000, Vol 119, Num 1-2, pp 133-144, issn 0377-0427Article

  • Page / 2